How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Doctor Jeff Your Own Question
Doctor Jeff
Doctor Jeff, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4589
Experience:  Small Animal Veterinarian and practice owner with 12+ years experience.
Type Your Dog Veterinary Question Here...
Doctor Jeff is online now
A new question is answered every 9 seconds

I accidently fed my thyroid pill (30 mg) to my dog (.05) mg.

This answer was rated:

I accidently fed my thyroid pill (30 mg) to my dog (.05) mg. Will it hurt him? Should I induce vomiting?
How much does he weigh?
What med are you using?
Dr. Jeff
Customer: replied 7 years ago.
He weighs 62 pounds and I am on a compounded natural product that I cannot find the name of on the bottle. All it says is TCL 022; Ivory; Ivory.
I would induce vomiting with hydrogen peroxide. THis may only take a small amount. If you are unable to accomplish this, whach for signs of excitability, heavy breathing, panting etc. However, I do not expect a problem as dogs are a little more tolerant of thryroid meds than we are. Mydog ate my wife entire bottle of thyroid meds with no problem. However, if you start to see these symptoms I described I would see you vet. I expect no issue.
I hope this helps and gives you peace of mind.
Dr. Jeff
Doctor Jeff and 3 other Dog Veterinary Specialists are ready to help you

Related Dog Veterinary Questions